Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The second central moment of additive functions

Author: Jungseob Lee
Journal: Proc. Amer. Math. Soc. 114 (1992), 887-895
MSC: Primary 11K65; Secondary 11N37
MathSciNet review: 1087465
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the best constant in the Turán-Kubilius inequality for additive functions is 3/2 in any sufficiently large range.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11K65, 11N37

Retrieve articles in all journals with MSC: 11K65, 11N37

Additional Information

PII: S 0002-9939(1992)1087465-5
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia